# SDR IXXA20110810001

- Difficulty date: August 10, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 89,109 hours, 23,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Part time: 89,109 hours, 23,952 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, INSP FOUND NR 60 ACCESS DOOR BEAM AFT PRESS BULKHEAD CRACKED BOTTOM LINE-0.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. PERFORMED STOP HOLE AT CRACK END.  FABRICATED ANGLES FORMED AND PERFORMED HEAT TREATMENT.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM 51-1-20D, SRM 53-2-5, SRM 53-2-5, FIG 26 SHEETS 1/4/6/7/8/9 SECTIONS "J-J" VIEW "D"-7013 CONFIGURATION, DPS 4.710 REV "L", SRM 51-1-1, DPS 7.00-1 REV "BL", USED SRM 51-1-4, DPS 3.69-4 REV "AP", SRM 51-1-8B, SRM 51-1-20D, SRM 51-3-0, AND SRM 51-3-1.
